Aa
A
A
Close
966938 tn?1371107629
Plz help..I'm devastated of this nausea now:-(
I'm on anti tubercular treatment since last 17 mths..another month for ATT and then antiepileptic shall continue for another 3 mths. I've had many many side effects all these months and nausea has become a permanent part of my stomach now but since last almost 2 mths, its just unbearable. I had a bad c-root wisdom tooth which had to be extracted but was being delayed due to my ATT but 2 mths back it caused a severe cheek bite and had to be extracted. It was a tough one and thereafter I was on dual antibiotics, antiinflammatory, latobacillus Darolac capsules additional to my ATT, antacids, multivitamins. I had pain n swelling for about 12 days and till then my sutures were not removed and I was hardly being able to have even semi solids...used to feel hungry but couldn't eat. AFter 1 week of extraction n related medicines...those antibiotics started their side effects too...nausea shot up like anything..bloating..dull aching pain always in stomach..within next 3 days..I couldn't stand the smell of any food..it was difficult to even have a sip of water and I had almost no energy...My head was never stable..BP was falling..
Then sutures were removed...all medicines except anti-inflammatory and ATT were stopped...after another 4-5 days , I had bad stomach..constipation..badly coated tongue..nausea(although I was regularly taking Pan D empty stomach with ATT) and I still had to take some or the other anti-emetic or mucaine gel etc twice a day. I was not being able to eat properly..not even light food. Had a visit to physician,he got some tests and complete abdomen USG done..All was fine..He began with stomach antibiotic again that stomach is badly upset and needs to be set first...I was prescribed for 5 days but the 3rd day,it turned too bad ..I had severe cramps..nausea...vertigo..constipation..n doctor stopped the medicine. Also since the time I am taking ATT, I have been having vaginal irritation, soreness, itching, inflammation n pain too at times and have been taking treatments for that too.Doctors say all these are side effects of ATT. Again I had similar problem, changed my gynae/obs doctor and her tests revealed UTI. SHe wanted to take sample for Pap smear but coudlnt bcos of inflammation n pain and prescribed - nitrofurantoin, urispas..pessery etc. Nitrofurantoin again seems to be an antibiotic and within the first day..it helped in vaginal problem but stomach issues shot up again. I hardly could take half a bread piece in one go...everything seems to be bitter, even water...I have lost 5 kgs in these 40 days and of course physical n mental energy n efficiency. Gynae stopped antibiotic yesterday..not colpeted the 3rd day also...rest medicines are continued but vaginal itching has begun again :-(..Stomach bloating is better...nausea still there...and me, devastated !!
ANy advices plz??
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
For the stomach symptoms, it can be due to side effects of antibiotics. Take some probiotic along with antibiotics and eat a cupful of yoghurt everyday. Also for the vaginal itching, Take some antihistaminic like Benadryl or Claritin and some mild steroid after prescription. If the symptoms persist then please get it examined from a gynecologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
966938 tn?1371107629
thanks Mam...I have got myself examined twice...as per my observation whenever I need to take antibiotics, I suffer this way....and about vaginal itching...its been 1 and a half yr and the reason is not clear even after examinations, medicine courses..all sorts of tests..Just hoping that once ATT stops, I shall do away with this problem. I'm feeling better since last 2 days..Am being able to eat, although not to normal extent but sufficient but still as soon as I have my food, Bloating begins and so does nausea...constipation is almost solved..bcos I have been taking Softovac since last few days and am scared to skip it now :-(

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2093372 tn?1473261554
Blank
aiyanas_momma commented on photo
1 hr ago
2093372 tn?1473261554
Blank
aiyanas_momma commented on aiyanas_momma's status
1 hr ago
4769306 tn?1451008167
Blank
KeeLolo commented on photo
4 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA